+91 8617752708

British Journal of Mathematics & Computer Science, ISSN: 2231-0851,Vol.: 3, Issue.: 2 (April-June)


Fractional Sub-Equation Method and its Applications to the Space–Time Fractional Differential Equations in Mathematical Physics


J. F. Alzaidy1*

1Mathematics Department, Faculty of Science, Taif University, Kingdom of Saudi Arabia.

Article Information


(1) Neculai Andrei, Research Institute for Informatics (ICI), Romania.

(2) Sheng Zhang, Department of Mathematics, Bohai University, Jinzhou, China.


(1) Anonymous.

(2) Anonymous.

(3) Xiao-Jun Yang, Zhengzhou Normal University, China.

Complete Peer review History: http://www.sciencedomain.org/review-history/1131


In the present paper, we construct the analytical solutions of some nonlinear evolution equations involving Jumarie’s modified Riemann–Liouville derivative in mathematical physics; namely the space–time fractional modified Benjamin-Bona-Mahony(mBBM) equation and the space–time fractional Zakharov-Kuznetsov-Benjamin-Bona-Mahony(ZKBBM) equation by using a simple method which is called the fractional sub-equation method. As a result, three types of exact analytical solutions are obtained. This method is more powerful and will be used in further works to establish more entirely new solutions for other kinds of nonlinear fractional PDEs arising in mathematical physics.

Keywords :

Fractional sub-equation method, fractional differential equation, modified Riemann–Liouville derivative, mittag-leffler function, analytical solutions.

Full Article - PDF    Page 153-163

DOI : 10.9734/BJMCS/2013/2908

Review History    Comments

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,

+91 8617752708


Third Floor, 207 Regent Street
London, W1B 3HH,

+44 20-3031-1429